# SDR ASAA2016091117982

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 15,062 hours, 4,842 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START OBSERVED ZONE TEMP FOR CONTROL CABIN AND AFT CABIN ILLUMINATED. THE AFT SUPPLY DUCT FAILED TO RESPOND TO TEMP SELECTOR MOVEMENT TO HOT OR COLD.  ACFT GROUNDED.  RECYCLED AIRCRAFT POWER IAW AMM 24-00-00.  CHECK NORMAL. AIRCRAFT OK FOR SERVICE.
